American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33.20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Murlan S. Corrington. Table errata: {\it Generalized hypergeometric functions} . Math. Comp. 24 (1970) 241. MR 0257414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David Zeitlin. A new class of generating functions for hypergeometric polynomials. . Proc. Amer. Math. Soc. 25 (1970) 405-412. MR 0264123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] George E. Andrews. On a transformation of bilateral series with applications . Proc. Amer. Math. Soc. 25 (1970) 554-558. MR 0257413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Boersma. Expansions for Coulomb wave functions . Math. Comp. 23 (1969) 51-59. MR 0237836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. M. Srivastava. An extension of the Hille-Hardy formula . Math. Comp. 23 (1969) 305-311. MR 0243132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] George E. Andrews. On Ramanujan's summation of $\sb{1}\psi \sb{1}(a;\,b;\,z)$ . Proc. Amer. Math. Soc. 22 (1969) 552-553. MR 0241703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jet Wimp. Recursion formulae for hypergeometric functions . Math. Comp. 22 (1968) 363-373. MR 0226065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] B. C. Carlson and M. D. Tobey. A property of the hypergeometric mean value . Proc. Amer. Math. Soc. 19 (1968) 255-262. MR 0222349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Arun Verma. A note on the summation of the generalised hypergeometric functions . Math. Comp. 21 (1967) 232-236. MR 0223613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Arun Verma. Certain expansions of the basic hypergeometric functions . Math. Comp. 20 (1966) 151-157. MR 0199443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Arun Verma. Expansions involving hypergeometric functions of two variables . Math. Comp. 20 (1966) 590-596. MR 0203103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] B. C. Carlson. Some inequalities for hypergeometric functions . Proc. Amer. Math. Soc. 17 (1966) 32-39. MR 0188497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jerry L. Fields. Rational approximations to generalized hypergeometric functions . Math. Comp. 19 (1965) 606-624. MR 0194620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] B. C. Carlson. A hypergeometric mean value . Proc. Amer. Math. Soc. 16 (1965) 759-766. MR 0179389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jet Wimp. On the zeros of a confluent hypergeometric function . Proc. Amer. Math. Soc. 16 (1965) 281-283. MR 0173793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. H. Heatley. An extension of the table of the Toronto function . Math. Comp. 19 (1965) 118-123. MR 0171946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Y. L. Luke and J. Wimp. Jacobi polynomial expansions of a generalized hypergeometric function over a semi-infinite ray . Math. Comp. 17 (1963) 395-404. MR 0157014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jerry L. Fields and Jet Wimp. Expansions of hypergeometric functions in hypergeometric functions . Math. Comp. 15 (1961) 390-395. MR 0125992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yudell L. Luke and Richard L. Coleman. Expansion of hypergeometric functions in series of other hypergeometric functions . Math. Comp. 15 (1961) 233-237. MR 0123745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. P. Merkes and W. T. Scott. Starlike hypergeometric functions . Proc. Amer. Math. Soc. 12 (1961) 885-888. MR 0143950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1